MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci 5; Patient Side Cart

INTUITIVE SURGICAL, INC daVinci 5; Patient Side Cart
Model Number 380747-46
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted cholecystectomy surgical procedure, intuitive surgical, inc.(isi) clinical sales representative (csr) informed technical support engineer (tse) that when the surgeon was using head in menu to change from 30 up to 30 down, the horizon was inverted.The surgeon had to manually move the orientation to resolve the issue.The endoscope was installed on universal surgical manipulator (usm) 2.The customer continued to use usm 2 for the procedure.The procedure was completing as planned with no reported injury.On the following day, the csr called in to provide more information about the issue.The tse was informed that the issue had not recurred during the subsequent case.The tse walked the csr through checking the presence pins on the universal surgical manipulator (usm) and the disc integrity, with the csr verifying that all felt solid and that no oddities were found.The tse then had the csr compare the carriage integrity of the usm to another usm, and the csr confirmed that no irregularities were found.The tse advised the csr that if the issue were to occur again on the usm, port hopping could be utilized as an option.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced universal surgical manipulator (usm) 2 because multiple endoscopes had the same issue of flipping image on the same usm 2.The system was tested and verified as ready for use.A return material authorization (rma) was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.

Brand Name
daVinci 5
Common Device Name
Patient Side Cart
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50852640
Report Number2955842-2026-39600
Device Sequence Number21206794
Product Code NAY
UDI-Device Identifier00886874119716
UDI-Public(01)00886874119716
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380747-46
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown